Khadidja Mouffoki ; Ahmed Mohammed Cherif - On the p-biharmonic submanifolds and stress p-bienergy tensors

cm:10289 - Communications in Mathematics, November 11, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10289
On the p-biharmonic submanifolds and stress p-bienergy tensors

Authors: Khadidja Mouffoki ; Ahmed Mohammed Cherif

    In this paper, we consider p-biharmonic submanifolds of aspace form. We give the necessary and sufficient conditions for a submanifold to be p-biharmonic in a space form. We present some new properties for the stress p-bienergy tensor.


    Volume: Volume 31 (2023), Issue 1
    Published on: November 11, 2022
    Accepted on: November 9, 2022
    Submitted on: November 9, 2022
    Keywords: Mathematics - Differential Geometry

    Share

    Consultation statistics

    This page has been seen 41 times.
    This article's PDF has been downloaded 41 times.